# SDR CA001110020

- Difficulty date: October 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 20,861 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 24,587 hours, 3,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN)  LOUD RUMBLING NOISE WITH CORRESPONDING DECREASE IN POWER, ON NR 2 ENGINE RAPID INCREASE IN EXHAUST GAS TEMPERATURE, FOLLOWED BY VIBRATION. ENGINE WAS SHUT DOWN. SUSPECT ENGINE BEARING FAILURE. ENGINE CHANGED. ADDITIONAL INFORMATION WILL FOLLOW AFTER INVESTIGATION. 2000-11-14 TC:EXPECT FOLLOW-UP REPORT FROM ORIGINATOR.
